# SDR COMA9860333

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BF10039001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD EMERGENCY EXIT SIGN IS INOPERABLE.  REPAIRED WIRING AT EMERGENCY LIGHT.
